Malaysian Journal of Library & Information Science
Indexing Page
Visit the official web site at http://ejum.fsktm.um.edu.my

Article Information
Title:Zipf's Law and Writings on LIS
Auhtor(s): B. K. Sen ,Khong, W.K. ,Soo Hoon Lee ,Bee Ling Lim ,Abdullah Mohd Rafae ,Chang Nguan Ting ,Wee, S.H. ,
Journal:Malaysian Journal of Library & Information Science
Volume:3, No 1
Year:1998
Keywords:Zipf's law; Library and information science literature; Bibliometrics
Abstract:Presents the results of a study conducted to find out the validity of Zipf''s law related to the word length and the frequency of its uses in the case of library and information science literature. The results obtained from the analysis of six different samples obey Zipf''s law in all the cases with small deviations. The result provided by the sample comprising about 5,800 words fits the law best with just one deviation. The main exception is found to be one-letter words.
File:Download

Volume Listing